Aa
A
A
Close
Avatar_universal
lortab,withdrawal
I am suffering all the withdrawal symptons,how long does it last
Cancel
4 Answers
Page 1 of 1
271792_tn?1334983257
Hi & Welcome,

When did you take your last dose?
Comment
Cancel
271792_tn?1334983257
Comment
Comment
Submit Comment
Avatar_universal
It all depends on the amount of use and length.  It usually lasts about 4-5 days of the hard stuff, but after that you will feel much better!!!...Stick to it...You can do it!!!!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Most 'experts' say withdrawal symptoms last a week, which for the most part is true. What you have to realize is after your physical symptoms have passed, you have to keep your mental symptoms in check. An addict, although sober, will always be an addict. You'll have temptations all the time but as long as you tell yourself you don't need it and remind yourself the hell you went through, you can stay away. Support from friends or family members is best. Talk about how you're feeling. A good idea would be to have someone on standby - whenever you have the temptation, call that person and hopefully they can talk you out of it. Good luck with everything!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
sorry for not thanking you, just now reading your reply, dont know how to work this website very good, still feeling the anxiety.  thanks and keep in touch
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
lortab,withdrawal
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources